I was prescribed this medicine for a burn out that was caused by depression. In the beginning I was on 10 mg, it worked well and dampened my thoughts. In the 3rd week I increased to 20 mg.. In the first 2 weeks I had quite a lot of problems with my stomach and bowels and then after the 3rd week when I increased to 20 really bad problems with inexplicable bruising, not being able to cope with daylight, my whole body was shaky and muscle cramps kept my jaw clammed shut. I've also had painful breasts since using this medicine.
Reactions to this review
The content on this page is user-generated content, read and revised before approval to comply with our standards for a medicine review or reaction. We do not enforce any proven medical knowledge from our users to allow them to present their experiences. This way, the opinions and experiences described state only the views of the writers and not those of the owner of this website. Remember that these experiences differ from person to person and that you should always contact your doctor or pharmacist for advice on medication.
Add your reaction to this review